# SDR 98ZZZX1256

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5775H
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5025
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: 350A31190703
- Condition: Cracked
- Location: M/R Head
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING DAILY INSPECTION, FOUND 2 EACH STARFLEX ARMS SPLINTERED.
